On semigroup algebras satysfying polynomial identities.

J. Okninski

Semigroup forum (1986)

  • Volume: 33, page 87-102
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Okninski, J.. "On semigroup algebras satysfying polynomial identities.." Semigroup forum 33 (1986): 87-102. <http://eudml.org/doc/134795>.

author = {Okninski, J.},
journal = {Semigroup forum},
keywords = {semigroup algebras; polynomial identity},
pages = {87-102},
title = {On semigroup algebras satysfying polynomial identities.},
url = {http://eudml.org/doc/134795},
volume = {33},
year = {1986},

AU - Okninski, J.
TI - On semigroup algebras satysfying polynomial identities.
JO - Semigroup forum
PY - 1986
VL - 33
SP - 87
EP - 102
KW - semigroup algebras; polynomial identity
UR - http://eudml.org/doc/134795
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.